MathSciNet Relay Station
MathSciNet bibliographic data
MR788390 (86m:14011) 14E20 (32C40 57M05 57M12)
Libgober, A. Homotopy groups of the complements to singular hypersurfaces. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 1, 49–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement